MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Codes Inability to Auto-Fill (1044); Gas/Air Leak (2946); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that the cardiosave intra aortic balloon pump (iabp) had helium not refilling.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11, d9.H3, h6 (type of investigation, investigation findings,investigation conclusions) despite good faith efforts (gfes), no further information has been provided.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields- b4, b5, b6, b7, d9, d10, e1 (initial reporter, event site telephone, event site mail), g3, g6, h2, h3, h6 (type of investigation, medical device ¿ problem code, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that this unit was only used for transport therefore there was no cart.Upon inspection the fse that the machines metal cover where the handle is at for lifting purposes in the back, was bent inwards and the screws were tearing through the sheet metal.This caused the handle to put pressure on the check valve, bending it and causing a leak.Therefore, the fse replaced the damaged cover and the check valve.The unit passed all tests and was returned to service.
 
Event or Problem Description
It was reported, the cardiosave intra-aortic balloon pump (iabp) had a helium leak when trying to fill with an external supply.There was no patient involvement reported.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23423649
Report Number2249723-2025-0004483
Device Sequence Number8253120
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/22/2025
02/12/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/29/2025
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; UNKNOWN.
Patient SexUnknown